Economics at your fingertips  

Statistical Inference for Stochastic Processes

1998 - 2015

Current editor(s): Denis Bosq

from Springer
Series data maintained by Sonal Shukla ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 18, issue 2, 2015

Quadratic random coefficient autoregression with linear-in-parameters volatility pp. 99-125 Downloads
Abdelhakim Aknouche
On a Poissonian change-point model with variable jump size pp. 127-150 Downloads
Sergueï Dachian and Lin Yang
Asymptotic behavior of mixed power variations and statistical estimation in mixed models pp. 151-175 Downloads
Marco Dozzi, Yuliya Mishura and Georgiy Shevchenko
Hybrid multi-step estimators for stochastic differential equations based on sampled data pp. 177-204 Downloads
Kengo Kamatani and Masayuki Uchida

Volume 18, issue 1, 2015

Difference based estimators and infill statistics pp. 1-31 Downloads
José León and Carenne Ludeña
Limit theorems for bifurcating integer-valued autoregressive processes pp. 33-67 Downloads
Bernard Bercu and Vassili Blandin
Parameter maximum likelihood estimation problem for time periodic modulated drift Ornstein Uhlenbeck processes pp. 69-98 Downloads
Dominique Dehay

Volume 17, issue 3, 2014

On stationarity and second-order properties of bilinear random fields pp. 221-244 Downloads
Abdelouahab Bibi and Karima Kimouche
Histograms for stationary linear random fields pp. 245-266 Downloads
Michel Carbon
AIC type statistics for discretely observed ergodic diffusion processes pp. 267-282 Downloads
Takayuki Fujii and Masayuki Uchida
Misparametrization subsets for penalized least squares model selection pp. 283-294 Downloads
Xavier Guyon and Cécile Hardouin
On asymptotically distribution free tests with parametric hypothesis for ergodic diffusion processes pp. 295-319 Downloads
Kleptsyna M. and Yu. Kutoyants

Volume 17, issue 2, 2014

Central limit theorems for empirical product densities of stationary point processes pp. 121-138 Downloads
Lothar Heinrich and Stella Klein
On asymptotic distribution of parameter free tests for ergodic diffusion processes pp. 139-161 Downloads
Yury Kutoyants
Truncated stochastic approximation with moving bounds: convergence pp. 163-179 Downloads
Teo Sharia
Adaptive Bayes type estimators of ergodic diffusion processes from discrete observations pp. 181-219 Downloads
Masayuki Uchida and Nakahiro Yoshida

Volume 17, issue 1, 2014

Change point testing for the drift parameters of a periodic mean reversion process pp. 1-18 Downloads
Herold Dehling, Brice Franke, Thomas Kott and Reg Kulperger
Second-order continuous-time non-stationary Gaussian autoregression pp. 19-49 Downloads
Lin N. and Lototsky S.
On goodness-of-fit testing for ergodic diffusion process with shift parameter pp. 51-73 Downloads
Ilia Negri and Li Zhou
Parameter estimation for the stochastic SIS epidemic model pp. 75-98 Downloads
Jiafeng Pan, Alison Gray, David Greenhalgh and Xuerong Mao
A least square-type procedure for parameter estimation in stochastic differential equations with additive fractional noise pp. 99-120 Downloads
Andreas Neuenkirch and Samy Tindel

Volume 16, issue 3, 2013

Distributions of the maximum likelihood and minimum contrast estimators associated with the fractional Ornstein–Uhlenbeck process pp. 173-192 Downloads
Katsuto Tanaka
On the asymptotic normality of frequency polygons for strongly mixing spatial processes pp. 193-206 Downloads
Mohamed El Machkouri
A Cramér-von Mises test for symmetry of the error distribution in asymptotically stationary stochastic models pp. 207-236 Downloads
Joseph Ngatchou-Wandji and Michel Harel
Maximum likelihood estimation for small noise multiscale diffusions pp. 237-266 Downloads
Konstantinos Spiliopoulos and Alexandra Chronopoulou

Volume 16, issue 2, 2013

Asymptotic normality of recursive estimators under strong mixing conditions pp. 81-96 Downloads
Aboubacar Amiri
Spectral characterization of the quadratic variation of mixed Brownian–fractional Brownian motion pp. 97-112 Downloads
Ehsan Azmoodeh and Esko Valkeila
Predicting extinction or explosion in a Galton–Watson branching process pp. 113-125 Downloads
Peter Guttorp and Michael Perlman
On rate-optimal nonparametric wavelet regression with long memory moving average errors pp. 127-145 Downloads
Linyuan Li and Kewei Lu
Goodness-of-fit testing for fractional diffusions pp. 147-159 Downloads
Mark Podolskij and Katrin Wasmuth
Local linear estimation for stochastic processes driven by $$\alpha $$ α -stable L $$\acute{\mathbf{e}}$$ e ´ vy motion pp. 161-171 Downloads
Yunyan Wang and Lixin Zhang

Volume 16, issue 1, 2013

On the Cramér–von Mises test with parametric hypothesis for poisson processes pp. 1-13 Downloads
Dabye A.
Improved estimation in a non-Gaussian parametric regression pp. 15-28 Downloads
Evgeny Pchelintsev
On inference for fractional differential equations pp. 29-61 Downloads
Alexandra Chronopoulou and Samy Tindel
Exact and approximate EM estimation of mutually exciting hawkes processes pp. 63-80 Downloads
Jamie Olson and Kathleen Carley

Volume 15, issue 3, 2012

Non-parametric estimation of the diffusion coefficient from noisy data pp. 193-223 Downloads
Emeline Schmisser
On large deviations in testing simple hypotheses for locally stationary Gaussian processes pp. 225-239 Downloads
Inder Tecuapetla-Gómez and Michael Nussbaum
Multistage weighted least squares estimation of ARCH processes in the stable and unstable cases pp. 241-256 Downloads
Abdelhakim Aknouche
Wavelet estimation in diffusions with periodicity pp. 257-284 Downloads
Michael Diether

Volume 15, issue 2, 2012

Strong uniform consistency and asymptotic normality of a kernel based error density estimator in functional autoregressive models pp. 105-125 Downloads
Nadine Hilgert and Bruno Portier
On the dependency for asymptotically independent estimates pp. 127-132 Downloads
Christopher Withers and Saralees Nadarajah
Design for estimation of the drift parameter in fractional diffusion systems pp. 133-149 Downloads
Alexandre Brouste, Marina Kleptsyna and Alexandre Popier
Proving consistency of non-standard kernel estimators pp. 151-176 Downloads
David Mason
A functional central limit theorem for empirical processes under a strong mixing condition pp. 177-192 Downloads
Cristina Tone

Volume 15, issue 1, 2012

Confidence intervals for the Hurst parameter of a fractional Brownian motion based on finite sample size pp. 1-26 Downloads
Jean-Christophe Breton and Jean-François Coeurjolly
Estimation of the instantaneous volatility pp. 27-59 Downloads
Alexander Alvarez, Fabien Panloup, Monique Pontier and Nicolas Savy
Asymptotic inference of unstable periodic ARCH processes pp. 61-79 Downloads
Abdelhakim Aknouche and Eid Al-Eid
On parameter estimation of threshold autoregressive models pp. 81-104 Downloads
Ngai Chan and Yury Kutoyants

Volume 14, issue 3, 2011

Quasi-likelihood analysis for the stochastic differential equation with jumps pp. 189-229 Downloads
Ogihara T. and Yoshida N.
A latent process model for time series of attributed random graphs pp. 231-253 Downloads
Lee N. and Priebe C.
On compound Poisson processes arising in change-point type statistical models as limiting likelihood ratios pp. 255-271 Downloads
Sergueï Dachian and Ilia Negri
On estimation of delay location pp. 273-305 Downloads
Alexander Gushchin and Uwe Küchler

Volume 14, issue 2, 2011

Nonparametric estimation of trend for stochastic differential equations driven by fractional Brownian motion pp. 101-109 Downloads
Mishra M. and Prakasa Rao B.
A branching particle approximation to a filtering micromovement model of asset price pp. 111-140 Downloads
Jie Xiong and Yong Zeng
Non-uniform spacings processes pp. 141-175 Downloads
Paul Deheuvels
Periodically correlated autoregressive Hilbertian processes pp. 177-188 Downloads
Soltani A. and Hashemi M.

Volume 14, issue 1, 2011

Nonparametric signal detection with small type I and type II error probabilities pp. 1-19 Downloads
Mikhail Ermakov
Sequential stochastic assignment under uncertainty: estimation and convergence pp. 21-46 Downloads
Adrian Lee and Sheldon Jacobson
Spectral estimation on the sphere with needlets: high frequency asymptotics pp. 47-71 Downloads
Gilles Faÿ and Frédéric Guilloux
Asymptotic normality of the Parzen–Rosenblatt density estimator for strongly mixing random fields pp. 73-84 Downloads
Mohamed El Machkouri
Estimating the order of mean-square derivatives with quadratic variations pp. 85-99 Downloads
Delphine Blanke and Céline Vial
Page updated 2015-08-21